# SDR WRLA2009061

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-2 CHECK IN ATL INSPECTION FOUND C-2 CARGO DOOR CUTOUT AFT SKIN HAS VERTICAL DENT 22 INCHES LONG AT STA 1781 STR 40-42.  DAMAGED SKIN CUT OUT AND REPAIRED IAW ERA 473349-14 AND PRI REV 4 WORLD ERA 09-53-362.  APPROVAL ON FAR FORM 8100.
